# SDR SWAA2022021156755

- Difficulty date: April 20, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 36,088 hours, 20,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT PWR RECEPTACLE SKIN DOUBLER CRACKED; LWR EDGE OF OPENING / TRIMMED OUT CRACK AREA; FABRICATED REPAIR FILLER AND INSTALLED PER SRM 53-10-15-2R-4
